Czechoslovak Mathematical Journal

, Volume 60, Issue 4, pp 909–932 | Cite as

Generalized derivations associated with Hochschild 2-cocycles on some algebras

  • Jiankui Li
  • Jiren Zhou


We investigate a new type of generalized derivations associated with Hochschild 2-cocycles which was introduced by A. Nakajima. We show that every generalized Jordan derivation of this type from CSL algebras or von Neumann algebras into themselves is a generalized derivation under some reasonable conditions. We also study generalized derivable mappings at zero point associated with Hochschild 2-cocycles on CSL algebras.


CSL algebra generalized derivation generalized Jordan derivation Hochschild 2-cocycle 

MSC 2010

47B47 47L35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. Ashraf, N.-Ur Rehman: On Jordan generalized derivations in rings. Math. J. Okayama Univ. 42 (2000), 7–9.MATHMathSciNetGoogle Scholar
  2. [2]
    D. Benkovič: Jordan derivations and antiderivations on triangular matrices. Linear Algebra Appl. 397 (2005), 235–244.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    M. Brešar: Jordan derivations on semiprime rings. Proc. Am. Math. Soc. 104 (1988), 1103–1106.Google Scholar
  4. [4]
    M. Brešar: Characterizations of derivations on some normed algebras with involution. J. Algebra 152 (1992), 454–462.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    D. Hadwin, J. Li: Local derivations and local automorphisms on some algebras. J. Oper. Theory 60 (2008), 29–44.MATHMathSciNetGoogle Scholar
  6. [6]
    I.N. Herstein: Jordan derivations of prime rings. Proc. Am. Math. Soc. 8 (1958), 1104–1110.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    B. Hvala: Generalized derivations in rings. Commun. Algebra 26 (1998), 1147–1166.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    J. Li, Z. Pan: Annihilator-preserving maps, multipliers and local derivations. Linear Algebra Appl. 432 (2010), 5–13.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    J. Li, Z. Pan, H. Xu: Characterizations of isomorphisms and derivations of some algebras. J. Math. Anal. Appl. 332 (2007), 1314–1322.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    W. Longstaff, O. Panaia: J-subspace lattices and subspace M-bases. Stud. Math. 139 (2000), 197–212.MATHMathSciNetGoogle Scholar
  11. [11]
    F. Lu: The Jordan structure of CSL algebras. Stud. Math. 190 (2009), 283–299.MATHCrossRefGoogle Scholar
  12. [12]
    A. Nakajima: Note on generalized Jordan derivations associated with Hochschild 2-cocycles of rings. Turk. J. Math. 30 (2006), 403–411.MATHMathSciNetGoogle Scholar
  13. [13]
    A. Nakajima: On categorical properties of generalized derivations. Sci. Math. 2 (1999), 345–352.MATHMathSciNetGoogle Scholar
  14. [14]
    E. Samei: Approximately local derivations. J. Lond. Math. Soc. 71 (2005), 759–778.MATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    J. Zhang: Jordan derivations on nest algebras. Acta Math. Sin. 41 (1998), 205–212. (In Chinese.)MATHGoogle Scholar
  16. [16]
    J. Zhang, W. Yu: Jordan derivations of triangular algebras. Linear Algebra Appl. 419 (2006), 251–255.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2010

Authors and Affiliations

  1. 1.ShanghaiP.R.China
  2. 2.Department of MathematicsEast China University of Science and TechnologyShanghaiP.R.China

Personalised recommendations